Correction to
Mathematische Annalen, Tome 160 (1965), pp. 319-320
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1965__160_161291,
author = {S. ABHYANKAR},
title = {Correction to },
journal = {Mathematische Annalen},
pages = {319--320},
year = {1965},
volume = {160},
url = {http://geodesic.mathdoc.fr/item/MAN_1965__160_161291/}
}
S. ABHYANKAR. Correction to. Mathematische Annalen, Tome 160 (1965), pp. 319-320. http://geodesic.mathdoc.fr/item/MAN_1965__160_161291/